SciELO - Scientific Electronic Library Online

vol.36 issue3Error analysis of a least squares pseudo-derivative moving least squares methodHyperstability of cubic functional equation in ultrametric spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


BOUCHELAGHEM, Faycal; ARDJOUNI, Abdelouaheb  and  DJOUDI, Ahcene. Existence of positive periodic solutions for delay dynamic equations. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.449-460. ISSN 0716-0917.

In this article we study the existence of positive periodic solutions for a dynamic equations on time scales. The main tool employed here is the Schauder's fixed point theorem. The results obtained here extend the work of Olach (12). Two examples are also given to illustrate this work.

Keywords : Positive periodic solutions; Schauder's fixed point theorem; dynamic equations; time scales..

        · text in English     · English ( pdf )